# SDR EISA98140

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK CARD NR 269, INSPECTION OF PLENUM CHAMBERS.  OBSERVED CORROSION AT STR S4C AND LBL 29.9 AND LBL 31.8 AND STR S3C RBL 16.5 AND STR S4C AT RBL 32.0.  BOEING REPAIR NR EOIR980527 AND EOIR980529.  (X)
